# SDR RRXA010001

- Difficulty date: January 4, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 87,589 hours, 28,214 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Condition: Failed
- Location: Cockpit Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE IN THE COCKPIT APPEARS TO COME OUT OF THE F/E PANEL.  REMOVED AND REPLACED TRANSFORMER PER DC-8 M/M 33-00 ON FIRST OFFICERS SIDE.  ALSO DEFECTED AREA UPPER F/E''S DESK PANEL.  FOUND ALL COMPONENTS AND WIRING SECURE, NO DEFECTS.
